Absolute Voronoi summability of a factored Fourier integral

L.G. Bojtsun (Oles Honchar Dnipropetrovsk National University)

Abstract


In this paper the author proves a theorem on the absolute Voronoi summability of a factored Fourier integral.

Keywords


the Voronoi means of summability; the Cesaro means; Fourier integral

References


Voronoi G.F. Extension of concept of infinite series sum limit. In: Sobr. soch. in 3 vol., Kyiv, 1952; 3: pp. 9-10. (in Russian)

Norlund M.E. "Sur une application des fonctions permutables", Zunds Universitets Arsskift (2), 1919; 16(3): pp. 1-10. (in French)

Titchmarsh E.C. Introduction to the theory of Fourier integral, Moscow, 1948; 479 p. (in Russian)

Bojtsun L.G., Rybnikova T.I. "Absolute Voronoi summability of factored integrals", Dnipr. Univ. Math. Bull., 2012; 20: pp. 1-12. (in Russian)

Bojtsun L.G. "Summation of trigonometrical Fourier integrals by method of G.F. Voronoj", Izv. vuzov. Matematika, 1971; 10: pp. 16-23. (in Russian)


Refbacks

  • There are currently no refbacks.


Copyright (c) 2013 L.G. Bojtsun

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2518-7996
ISSN (Print): 2312-9557